A 25-year-old male asked:
Took a trip to the beach and got severe heat rash leading to itching. does psych medicine cause skin to not sweat and create heat rash? treatments?
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 59 years experience
Drug reaction.: There is no indication that the drugs you are on have made you more sensitive to the sun exposure. Be sure you are not on st johns worts which may make one more sensitive to the sunlight. It is remotely possible that a very high dose of Benadryl (diphenhydramine) may reduce your sweating but it will have to be more than 10 times the average dose . I suspect your rash is from something else.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsReviewed >2 years ago
Last updated Mar 8, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.